Skip directly to search Skip directly to A to Z list Skip directly to navigation Skip directly to page options Skip directly to site content

Heading


ID#:2220
Description:Caption:
This 1964 image depicts the left arm and hand of a patient revealing the presence of skin lesions determined to be those of erythema nodosum, which is usually a secondary sequela of another disease process, or due to a drug hypersensitivity reaction that manifests itself as tender red bumps on the skin. See PHIL 1347, for another view of the right and left arms of this patient.
High Resolution: Click here for hi-resolution image (17.45 MB)
Content Providers(s):CDC/Margaret Renz
Creation Date:1964
Photo Credit:
Links:
Categories:
CDC Organization
Skip Navigation Links.

MeSH
Skip Navigation Links.
Copyright Restrictions:None - This image is in the public domain and thus free of any copyright restrictions. As a matter of courtesy we request that the content provider be credited and notified in any public or private usage of this image.

TOP